# SDR V0XR413Y011411010

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 14,421 hours, 10,200 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Bonding Jumper
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT WING NR 5 FLAP HINGE BOX FWD BONDING JUMPER LOWER HARDWARE CORRODED. R & R FWD LWR BONDING JUMPER AND HARDWARE IAW AMM 51-80-00, TASK 51-80-00-910-810. W/C 5053.
